# SDR 100712

- Difficulty date: February 3, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N152CQ
- Make and model: Saab SF340A
- Aircraft serial: 152
- Aircraft time: 29,294 hours, 32,632 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: De Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

FLIGHT 4598 FROM TTN TO PIT.  AIRCREW DECLARED EMERGENCY AND DESCENDED TO 5000 FT, AIRCREW HAD MULTIPLE LT DE-ICE FAILURES.  WHEN AIRCRAFT LANDED IN PIT.  A/C TAKEN OUT OF SERVICE AT 0915 LOCAL AND RETURN TO SERVICE AT 1000 LOCAL.  MAINTENANCE FOUND C/B IN LT WHEEL WELL POPPED.  RESET C/B AND A/C RETURNED TO SERVICE.
